# SDR SWAA2012082707085

- Difficulty date: August 5, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 44,033 hours, 25,698 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 149A810U114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD VERTICAL STIFFENER ATTACH ANGLE CRACKED.  REMOVED AND REPLACED BRACKET PER SRM.
